Reflexivität von Räumen stetiger affiner Funktionen.

Ehrhard Behrends

Mathematische Annalen (1973)

  • Volume: 202, page 209-214
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Behrends, Ehrhard. "Reflexivität von Räumen stetiger affiner Funktionen.." Mathematische Annalen 202 (1973): 209-214. <>.

author = {Behrends, Ehrhard},
journal = {Mathematische Annalen},
pages = {209-214},
title = {Reflexivität von Räumen stetiger affiner Funktionen.},
url = {},
volume = {202},
year = {1973},

AU - Behrends, Ehrhard
TI - Reflexivität von Räumen stetiger affiner Funktionen.
JO - Mathematische Annalen
PY - 1973
VL - 202
SP - 209
EP - 214
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.